iCliniq logo

Ask a Doctor Online Now

HomeAnswersInternal Medicinevitamin dI feel muscle tightness in both feet while sleeping. Please help.

Why is muscle tightness present in both feet while sleeping?

The following is an actual conversation between an iCliniq user and a doctor that has been reviewed and published as a Premium Q&A.

Answered by

Dr. Divakara. P

Medically reviewed by

iCliniq medical review team

Published At April 8, 2016
Reviewed AtApril 24, 2024

Patient's Query

Hello doctor,

I am a 35 year old male. For the past two years, I am suffering from muscle pain near ankle and also have muscle tightness in both feet while sleeping. Please help.

Answered by Dr. Divakara. P

Hi,

Welcome to icliniq.com. Your problems could be due to arthritis of ankle joint or due to bone weakness. I recommend you to get the following tests done and revert back with reports. C-reactive protein (CRP), serum uric acid, serum vitamin D3 levels and rheumatoid arthritis (RA factor). You can use tablet Zerodol-MR (combination of Aceclofenac, Paracetamol and Tizanidine) twice a day till you revert back with reports.

Patient's Query

Hello doctor,

I am attaching the reports and pictures of areas with pain. I want to notify that it is very much difficult to stand for a long time. My foot sole always paining and does not have plantar fasciitis. Please help.

Answered by Dr. Divakara. P

Hi,

Welcome back to icliniq.com. I went through your reports (attachment removed to protect patient identity). Your vitamin D is low. I recommend you to take Cholecalciferol sachets weekly once for three months. Your CRP (C-reactive protein) and uric acid levels are normal. So, the pain is very much likely due to vitamin D deficiency causing weakness of bones. You can take painkillers like Zerodol P (combination of Aceclofenac and Paracetamol) twice a day for a week for pain relief. In addition, I recommend you to learn yoga and do it every day.

Same symptoms don't mean you have the same problem. Consult a doctor now!

Dr. Divakara. P
Dr. Divakara. P

Internal Medicine

Community Banner Mobile
By subscribing, I agree to iCliniq's Terms & Privacy Policy.

Ask your health query to a doctor online

Internal Medicine

*guaranteed answer within 4 hours

Disclaimer: No content published on this website is intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek advice from your physician or other qualified healthcare providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website. Read our Editorial Process to know how we create content for health articles and queries.

This website uses cookies to ensure you get the best experience on our website. iCliniq privacy policy